# SDR AALA202208112143

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737
- Aircraft serial: 29561
- Aircraft time: 38,164 hours, 15,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR HARD TO OPEN. LUBRICATED COCKPIT DOOR HANDLE AND LOCKING MECHANISM. OPERATIONS CHECK NORMAL IN ACCORDANCE WITH AMM 52-51-00.
